I am scared... Too scared to even take a HPT...
On Feb 26 i was on my period but we used a condom... But i was so paranoid that on Feb 29(the day my period stopped)I took Plan B 1 step.... On March 6 i got my period again it ended on March 10...
On march 23 we drank a little too much and before we knew it we were having unprotected sex (we never do that) apparently he pulled out and came outside... But Within 2 hours I took Plan B 1 step again...The following week i have cramps up to this day April 3 but still no period!!
According to my period tracker apps on my phone I should have started my period on march 29 or 30 :S So i am like 4 days late I am too scared to even take a hpt... So I am asking, are these symptoms normal??
Or Plan B didnt work? :/
First of all relax yourself as chances of pregnancy are remote.Plan B is an emergency contraceptive pill and is not recommended for regular use as it is high dose hormonal pill and causes alteration in the normal hormonal levels leading to altered cycles.
It seems you have messed up your cycle by taking Plan B within a short period of time consecutively.
It can also cause delayed next period by a week or so.The periods might start soon and do not stress as it can further delay the cycles.
Consider using regular form of contraceptive as pills,deposhots etc for prevention from pregnancy.Wait for a week and if the periods do not start then get a Urine test done for pregnancy determination.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.